# SDR DXTA2020121304462

- Difficulty date: December 13, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N739QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20690
- Aircraft time: 3,706 hours, 2,143 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CYAN FIRE SYSTEM FAULT MESSAGE DISPLAYED ON EICAS FOR MOST OF THE FLIGHT.  RESEARCHED FIRE SYSTEM AND RESEARCHED LT ENGINE FIRE LOOP B B3-008146 ON SAMRTFIX.  GAINED ACCESS TO FIREX BOX, DISCONNECTED A91P2, AND PERFORMED A CONTINUITY CHECK OF PINS 10 AND 11.  FOUND CONTINUITY CHECK TO BE GOOD.  CYCLES CIRCUIT BREAKERS CB2-A11 AND CB6-A4.  CHECKED PINS, CLEANED CONNECTOR, AND RE-SECURED CONNECTOR, IAW CL-350 AMM 26-11-01-04.  POWERED UP AIRCRAFT, CHECKED FOR CURRENT FAULTS AND NO FAULTS FOUND.  PERFORMED MDC DOWNLOAD AND PERFORMED AN OPERATIONAL TEST OF THE FIRE DETECTION AND EXTINGUISHING [FIREX] SYSTEM, IAW CL-350 AMM 12-11-00-05 SEVERAL TIMES, AND THEN WAS FOUND SATISFACTORY.  PREPPED THE AIRCRAFT AND PERFORMED TWO NORMAL STARTS WITH BOTH ENGINES, IAW CL-350 AMM 71-00-00-00 AND NO FAULTS OR CAS MESSAGES APPEARED.  CONTACTED NJA MCC AND ADVISED THEM THAT WE COULD NOT DUPLICATE THE DISCREPANCY.  NO HISTORY WAS FOUND AND NJA MCC ELECTS TO HAVE THE AIRCRAFT RELEASED.
